# SDR SWAA2017112718028

- Difficulty date: October 30, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 56,400 hours, 33,004 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144A2600
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD CRACKED AT BS 727 INBOARD FASTENER HOLE COMMON TO THE FRAME WEB.   REPAIRED THE BULKHEAD IAW EA.
